Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

SGOT is 80U/L and G-Glutamyl transferase is 172U/L. Liver function normal. Having hiccups. What to do?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
My SGOT is 80U/L and G-Glutamyl transferase is 172U/L. all other liver function test are ok. I am having HICCUP for last 72hrs continuously..... What to do?
my email address: YYYY@YYYY
Posted Wed, 28 Aug 2013 in Liver and Gall Bladder
Answered by Dr. Ram Choudhary 1 hour later
Welcome to Healthcare Magic.
Your liver functions are deranged although quite mildly. This shows a liver insult, cause can be a hepatitis virus infection like hep.A,B,C or E or other hepatotropic virus infection, fatty liver due to erratic dietary habits or alcohol intake or may be due to some drug or any toxic foods.
You should get a repeat full liver function test including bilirubin levels, SGOT/SGPT/Alk.phosphatase ,Albumin and Prothrombin time in a week's time to see the trend to decide about management, Also get an Ultrasound of whole abdomen to assess the liver.
The hiicogh can be due to inndigessttioon and acciditty, over the counter aanttiiacidity drugs like Diggeene, ranitidine etc. may provide relief.
Meanwhile avoid alcohol if any, avoid fast foods, fried and fatty foods and nonvege if any.
If you have yellowish discoloration at sclera of the eyes XXXXXXX skin and urine, which suggests jaundice then you should get evaluated by a local physician and would need urgent medical attention.
I hope the advise would be helpful for you.
Above answer was peer-reviewed by
Follow-up: SGOT is 80U/L and G-Glutamyl transferase is 172U/L. Liver function normal. Having hiccups. What to do? 24 minutes later
inflammation inside throat cause irritation on Tuesday afternoon, citrizin was taken and within 15 min the hiccough. has started. Still now it is continued.. HOW IT CAN BE STOPPED?
Answered by Dr. Ram Choudhary 4 hours later
Welcome back to healthcare Magic!
You can try this.
Chew a Digene tab. And after half an hour drink about 400ml plain water, slightly cold and rest in upright posture for next one hour.
It has worked for most of my patients.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor